Full metadata record
DC FieldValueLanguage
dc.contributor.authorКанович, М.И.-
dc.date.accessioned2025-02-04T06:49:14Z-
dc.date.available2025-02-04T06:49:14Z-
dc.date.issued1971-
dc.identifier.citationКанович, М.И. О сложности минимизации булевых функций / М.И. Канович // Доклады Академии наук СССР.- Москва : Наука, 1971. - Т. 198, № 1.- С. 35-38.ru
dc.identifier.urihttps://elib.gsu.by/handle123456789/73690-
dc.language.isoruru
dc.publisherНаукаru
dc.titleО сложности минимизации булевых функцийru
dc.typeArticleru
dc.identifier.udk517.11 : 518.5-
dc.rootДоклады Академии наук СССРru
dc.placeOfPublicationМоскваru
dc.number1ru
dc.volume198ru
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Канович_О_сложности.pdf27.28 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.